# SDR RRXA010505

- Difficulty date: February 16, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DOUGLAS
- Condition: Corroded
- Location: Xcw +46 To +69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE INSIDE L/H CENTER TANK THRU MID SPAR ACCESS HOLE 560E STRINGER #76 BETWEEN STA XCW +46 TO XCW +69.5, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.FABRICATED PART AND INSTALLED IAW E.O.#01-024 WITH APPROVED 8110-3 DATED 01-30-01 AND DC-8 SRM 53-2-0 FIG.1F. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
